My Cytomel was slowly increased over time to 5 mcg per day. I take 1/2 pill in the morning and 1/2 at 3pm. I've been on the whole 5 mcg now for several weeks and I feel great but I'm sweating ALL THE TIME. Night sweats like crazy. I know I"m 43 but is this a side effect of too much? Everything is else great. Feel great. No more hair loss. No more muscle aches. I'm living in a perfect post TT world here and now my life is one continuous hot flash! Had labs done yesterday so I'll know next week what the numbers look like but I was just wondering if this was a side effect.
Many hormonal issues can make you sweat. You should get a good workup of your hormones, estrogen, adrenals, etc...A good way to see if it is Cytomel is to skip your PM dose once and see how you feel. Or maybe take it at noon, rather than three.
I was wondering how you are supposed to space it out. My doc told me to take the whole thing in the morning but when I do that I don't feel so great. So, I just decided that 3 would be a good time. I take the first half between 7-8am, when's a good time for the other half?
The rule of thumb with Cytomel or any T3 med is 5-6 hrs after first dose. But, some people also take dose in the morning and dose in the evening. It is really up to you and how you feel. You should wait at least 5-6 hrs after your morning dosage though.
T3 meds don't stay in your system long.
What is most important is how you feel. :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.